# SDR SIMA20170303004

- Difficulty date: March 3, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 32,371 hours, 28,336 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT NR 8, HAS A BROKEN WIRE SPLICE.  REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-50-12. OPS CHECKED GOOD.
